Alert archive / Kansas / Frost Advisories in 2018
Frost Advisory 2, NWS Goodland, KS
NWS Goodland, KS issued this frost advisory at Oct 9, 2018, 2:02 PM CDT for 5 counties in Kansas; Red Willow County, Nebraska. It took effect at Oct 10, 2018, 1:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2018, 2:02 PM CDT (19:02 UTC)
- In effect from
- Oct 10, 2018, 1:00 AM CDT
- Expired
- Oct 10, 2018, 11:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Goodland, KS
Counties Decatur County, KS, Gove County, KS, Graham County, KS, Norton County, KS, Sheridan County, KS, Red Willow County, NE
The radar
The Goodland radar (KGLD), 124 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
806 WWUS73 KGLD 091902 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 102 PM MDT Tue Oct 9 2018 COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-080-100430- /O.CON.KGLD.FZ.W.0001.181010T0600Z-181010T1600Z/ Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Sherman-Thomas-Wallace-Logan-Greeley-Wichita-Dundy-Hitchcock- Including the cities of Yuma, Wray, Burlington, Arapahoe, Cheyenne Wells, St. Francis, Bird City, Atwood, Goodland, Colby, Sharon Springs, Oakley, Tribune, Leoti, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 102 PM MDT Tue Oct 9 2018 /202 PM CDT Tue Oct 9 2018/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 10 AM MDT /11 AM CDT/ WEDNESDAY... * Temperatures...Near 30. * Timing/Duration...Midnight tonight through mid morning on Wednesday * IMPACTS...Freezing temperatures may damage crops and other sensitive vegetation. Temperatures will be at or dip below freezing in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when temperatures of 32 degrees or below are forecast for at least one hour. Those with agricultural interests in the warned area are advised to harvest or protect tender vegetation. Also...potted plants normally left outdoors should be covered or brought inside away from the cold. && $$ KSZ003-004-015-016-029-NEZ081-100430- /O.NEW.KGLD.FR.Y.0002.181010T0600Z-181010T1600Z/ Decatur-Norton-Sheridan-Graham-Gove-Red Willow- Including the cities of Oberlin, Norton, Hoxie, Hill City, Quinter, Grinnell, Grainfield, and McCook 202 PM CDT Tue Oct 9 2018 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 11 AM CDT WEDNESDAY... The National Weather Service in Goodland has issued a Frost Advisory, which is in effect from 1 AM to 11 AM CDT Wednesday. * TEMPERATURE...In the mid 30s. * IMPACTS...Near freezing temperatures may damage crops and other sensitive vegetation. Temperatures may dip below freezing in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory is issued when frost is expected to develop during the growing season. Those with agricultural interests in the advisory area should consider harvesting or protecting tender vegetation. Also...potted plants normally left outdoors should be covered or brought inside away from the cold. && $$
3 follow-up statements
150 WWUS73 KGLD 100429 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 1029 PM MDT Tue Oct 9 2018 COZ090>092-KSZ001-002-013-014-027-028-041-042-NEZ079-080-101230- /O.CON.KGLD.FZ.W.0001.181010T0600Z-181010T1600Z/ Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Sherman-Thomas-Wallace-Logan-Greeley-Wichita-Dundy-Hitchcock- Including the cities of Yuma, Wray, Burlington, Arapahoe, Cheyenne Wells, St. Francis, Bird City, Atwood, Goodland, Colby, Sharon Springs, Oakley, Tribune, Leoti, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 1029 PM MDT Tue Oct 9 2018 /1129 PM CDT Tue Oct 9 2018/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MDT /11 AM CDT/ WEDNESDAY... * Temperatures...In the lower 30s. * Timing/Duration...Midnight tonight through mid morning on Wednesday * IMPACTS...Freezing temperatures may damage crops and other sensitive vegetation. Temperatures will be at or dip below freezing in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when temperatures of 32 degrees or below are forecast for at least one hour. Those with agricultural interests in the warned area are advised to harvest or protect tender vegetation. Also...potted plants normally left outdoors should be covered or brought inside away from the cold. && $$ KSZ003-004-015-016-029-NEZ081-101230- /O.CON.KGLD.FR.Y.0002.181010T0600Z-181010T1600Z/ Decatur-Norton-Sheridan-Graham-Gove-Red Willow- Including the cities of Oberlin, Norton, Hoxie, Hill City, Quinter, Grinnell, Grainfield, and McCook 1129 PM CDT Tue Oct 9 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT WEDNESDAY... * TEMPERATURE...In the mid 30s. * IMPACTS...Near freezing temperatures may damage crops and other sensitive vegetation. Temperatures may dip below freezing in low lying areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory is issued when frost is expected to develop during the growing season. Those with agricultural interests in the advisory area should consider harvesting or protecting tender vegetation. Also...potted plants normally left outdoors should be covered or brought inside away from the cold. && $$
928 WWUS73 KGLD 101011 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 411 AM MDT Wed Oct 10 2018 COZ090-091-KSZ001-002-013-014-NEZ079-080-101800- /O.NEW.KGLD.HZ.W.0001.181011T0500Z-181011T1600Z/ /O.CON.KGLD.FZ.W.0001.000000T0000Z-181010T1600Z/ Yuma County-Kit Carson County-Cheyenne-Rawlins-Sherman-Thomas- Dundy-Hitchcock- Including the cities of Yuma, Wray, Burlington, St. Francis, Bird City, Atwood, Goodland, Colby, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 411 AM MDT Wed Oct 10 2018 /511 AM CDT Wed Oct 10 2018/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MDT /11 AM CDT/ THIS MORNING... ...HARD FREEZE WARNING IN EFFECT FROM 11 PM MDT /MIDNIGHT CDT/ THIS EVENING TO 10 AM MDT /11 AM CDT/ THURSDAY... The National Weather Service in Goodland has issued a Hard Freeze Warning, which is in effect from 11 PM MDT /midnight CDT/ this evening to 10 AM MDT /11 AM CDT/ Thursday. * Temperatures...For this morning, temperatures near 30. For late this evening into Thursday morning, temperatures in the middle and upper 20s. * Timing/Duration...For the hard freeze warning the temperatures will occur from late this evening into the morning hours on Thursday. * IMPACTS...Temperatures in the 24 to 28 degree range will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when temperatures of 32 degrees or below are forecast for at least one hour. Those with agricultural interests in the warned area are advised to harvest or protect tender vegetation. Also...potted plants normally left outdoors should be covered or brought inside away from the cold. A Hard Freeze Warning means temperatures at or below 28 degrees are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ003-004-015-016-NEZ081-101800- /O.NEW.KGLD.HZ.W.0001.181011T0500Z-181011T1600Z/ /O.CON.KGLD.FR.Y.0002.000000T0000Z-181010T1600Z/ Decatur-Norton-Sheridan-Graham-Red Willow- Including the cities of Oberlin, Norton, Hoxie, Hill City, and McCook 511 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS* Other Impacts...MORNING... ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CDT THURSDAY... The National Weather Service in Goodland has issued a Hard Freeze Warning, which is in effect from midnight tonight to 11 AM CDT Thursday. * Temperatures...For this morning, temperatures in the middle 30s. For late this evening into Thursday morning, temperatures in the middle and upper 20s. * Timing/Duration...For the hard freeze warning the temperatures will occur from late this evening into the morning hours on Thursday. * IMPACTS...Temperatures in the 24 to 28 degree range will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory is issued when frost is expected to develop during the growing season. Those with agricultural interests in the advisory area should consider harvesting or protecting tender vegetation. Also...potted plants normally left outdoors should be covered or brought inside away from the cold. A Hard Freeze Warning means temperatures at or below 28 degrees are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ COZ092-KSZ027-028-041-042-101800- /O.NEW.KGLD.HZ.A.0001.181011T0500Z-181011T1600Z/ /O.CON.KGLD.FZ.W.0001.000000T0000Z-181010T1600Z/ Cheyenne County-Wallace-Logan-Greeley-Wichita- Including the cities of Arapahoe, Cheyenne Wells, Sharon Springs, Oakley, Tribune, and Leoti 411 AM MDT Wed Oct 10 2018 /511 AM CDT Wed Oct 10 2018/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MDT /11 AM CDT/ THIS MORNING... ...HARD FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... The National Weather Service in Goodland has issued a Hard Freeze Watch, which is in effect from this evening through Thursday morning. * Temperatures...For this morning, temperatures near 30. For late this evening into Thursday morning, temperatures in the middle and upper 20s. * Timing/Duration...For the hard freeze warning the temperatures will occur from late this evening into the morning hours on Thursday. * IMPACTS...Temperatures in the 24 to 28 degree range will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning is issued when temperatures of 32 degrees or below are forecast for at least one hour. Those with agricultural interests in the warned area are advised to harvest or protect tender vegetation. Also...potted plants normally left outdoors should be covered or brought inside away from the cold. A Hard Freeze Watch means temperatures at or below 28 degrees are possible. These conditions could kill crops and other sensitive vegetation. && $$ KSZ029-101800- /O.NEW.KGLD.HZ.A.0001.181011T0500Z-181011T1600Z/ /O.CON.KGLD.FR.Y.0002.000000T0000Z-181010T1600Z/ Gove- Including the cities of Quinter, Grinnell, and Grainfield 511 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...HARD FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... The National Weather Service in Goodland has issued a Hard Freeze Watch, which is in effect from late tonight through Thursday morning. * Temperatures...For this morning, temperatures in the middle 30s. For late this evening into Thursday morning, temperatures in the middle and upper 20s. * Timing/Duration...For the hard freeze warning the temperatures will occur from late this evening into the morning hours on Thursday. * IMPACTS...Temperatures in the 24 to 28 degree range will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory is issued when frost is expected to develop during the growing season. Those with agricultural interests in the advisory area should consider harvesting or protecting tender vegetation. Also...potted plants normally left outdoors should be covered or brought inside away from the cold. A Hard Freeze Watch means temperatures at or below 28 degrees are possible. These conditions could kill crops and other sensitive vegetation. && $$
819 WWUS73 KGLD 101601 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 1001 AM MDT Wed Oct 10 2018 COZ090-091-KSZ001-002-013-014-NEZ079-080-110000- /O.EXP.KGLD.FZ.W.0001.000000T0000Z-181010T1600Z/ /O.CON.KGLD.HZ.W.0001.181011T0500Z-181011T1600Z/ Yuma County-Kit Carson County-Cheyenne-Rawlins-Sherman-Thomas- Dundy-Hitchcock- Including the cities of Yuma, Wray, Burlington, St. Francis, Bird City, Atwood, Goodland, Colby, Benkelman, Culbertson, Trenton, Stratton Ne, and Palisade 1001 AM MDT Wed Oct 10 2018 /1101 AM CDT Wed Oct 10 2018/ ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM MDT /MIDNIGHT CDT/ THIS EVENING TO 10 AM MDT /11 AM CDT/ THURSDAY... ...FREEZE WARNING HAS EXPIRED... * Temperatures...For this morning, temperatures near 30. For late this evening into Thursday morning, temperatures in the middle and upper 20s. * Timing/Duration...For the hard freeze warning the temperatures will occur from late this evening into the morning hours on Thursday. * IMPACTS...Temperatures in the 24 to 28 degree range will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hard Freeze Warning means temperatures at or below 28 degrees are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ COZ092-KSZ027-028-041-042-110000- /O.EXP.KGLD.FZ.W.0001.000000T0000Z-181010T1600Z/ /O.CON.KGLD.HZ.A.0001.181011T0500Z-181011T1600Z/ Cheyenne County-Wallace-Logan-Greeley-Wichita- Including the cities of Arapahoe, Cheyenne Wells, Sharon Springs, Oakley, Tribune, and Leoti 1001 AM MDT Wed Oct 10 2018 /1101 AM CDT Wed Oct 10 2018/ ...HARD FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... ...FREEZE WARNING HAS EXPIRED... * Temperatures...For this morning, temperatures near 30. For late this evening into Thursday morning, temperatures in the middle and upper 20s. * Timing/Duration...For the hard freeze warning the temperatures will occur from late this evening into the morning hours on Thursday. * IMPACTS...Temperatures in the 24 to 28 degree range will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hard Freeze Watch means temperatures at or below 28 degrees are possible. These conditions could kill crops and other sensitive vegetation. && $$ KSZ003-004-015-016-NEZ081-110000- /O.EXP.KGLD.FR.Y.0002.000000T0000Z-181010T1600Z/ /O.CON.KGLD.HZ.W.0001.181011T0500Z-181011T1600Z/ Decatur-Norton-Sheridan-Graham-Red Willow- Including the cities of Oberlin, Norton, Hoxie, Hill City, and McCook 1101 AM CDT Wed Oct 10 2018 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CDT THURSDAY... ...FROST ADVISORY HAS EXPIRED... * Temperatures...For this morning, temperatures in the middle 30s. For late this evening into Thursday morning, temperatures in the middle and upper 20s. * Timing/Duration...For the hard freeze warning the temperatures will occur from late this evening into the morning hours on Thursday. * IMPACTS...Temperatures in the 24 to 28 degree range will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hard Freeze Warning means temperatures at or below 28 degrees are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ029-110000- /O.EXP.KGLD.FR.Y.0002.000000T0000Z-181010T1600Z/ /O.CON.KGLD.HZ.A.0001.181011T0500Z-181011T1600Z/ Gove- Including the cities of Quinter, Grinnell, and Grainfield 1101 AM CDT Wed Oct 10 2018 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... ...FROST ADVISORY HAS EXPIRED... * Temperatures...For this morning, temperatures in the middle 30s. For late this evening into Thursday morning, temperatures in the middle and upper 20s. * Timing/Duration...For the hard freeze warning the temperatures will occur from late this evening into the morning hours on Thursday. * IMPACTS...Temperatures in the 24 to 28 degree range will kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hard Freeze Watch means temperatures at or below 28 degrees are possible. These conditions could kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this frost advisory went out at Oct 9, 6:44 AM CDT, 7 hours 18 minutes earlier.
Area forecast discussion, Oct 9, 6:44 AM CDT, 7 hours 18 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
544 AM MDT Tue Oct 9 2018
.SHORT TERM...(Today through Thursday night)
Issued at 413 AM MDT Tue Oct 9 2018
Forecast concerns will be precipitation chances, phase, and how cold
does it get the next few nights. Satellite showing an amplified
pattern from the Pacific into the western Atlantic. Slow moving
trough currently is near the four corners region. Deep moisture is
streaming north ahead of this system.
At jet level...The Canadian and the Gfs were doing a little better
on the jet segment in our area. All the models started out fine at
mid levels.
Today/tonight...Right rear quadrant will start over the far west in
the morning and move west to east across the area through the day.
It looks to be east of the area by early evening. Mid/upper trough
is going to start lifting to the northeast. System comes out in a
negatively tilted fashion with strong frontogenesis/deformation
involved. This is the result of the system closing off at 700 mb
as it moves across the area.
Theta-e lapse rates are adequate but not negative. There may be a
little elevated Cape but not a lot. Models showing a near certainty
for rainfall, especially along and definitely east of the Colorado
border. The highest chances look to be through the afternoon before
slowly decreasing beginning late in the afternoon and finally ending
by late in the evening.
In the wrap around area/northwest portion of our area, temperatures
will be cold enough to mix with or change to snow later this
afternoon into this evening. Rates do not look that high due a
stable air mass. Snowfall amounts up to an inch are expected along
and west of a line from Cheyenne Wells to Saint Francis to Haigler.
Yuma county looks to have the best chance for accumulating snow.
Models showing a subsident and drier air mass after the
precipitation ends. Question will be how much the cloud cover hangs
on. Mid and upper level cloud cover hangs around the longest in the
northern portion. Models want to hold on to the low level moisture
through the next day across the entire area. Am wondering how
true that will be due to the downward motion and downslope winds
that come in after the precipitation ends. Sometimes the models
overdo the lingering moisture.
So because of that and collaboration, am going to go colder than
what was in there. That means lows ranging from the upper 20s in
eastern Colorado to the middle 30s in north central Kansas. As a
result have issued a freeze watch for the western half of the area
from midnight mdt tonight to 10 am mdt Wednesday morning.
Depending on the cloud cover, the freezing or lower temperatures
may need to be lowered and/or expanded.
Wednesday/Wednesday night...Left front quadrant moves across the
area during the day and then transitions to the right rear quadrant
during the night. During the afternoon and evening, shortwave
trough/strong mid level baroclinic zone, in sharply cyclonic flow
aloft moves across. At this time, the blend gave me some low chance
pops in the far northwest and that looks reasonable.
Cloud cover looks to increase some during the day. Models are
similar in keeping much below normal temperatures and see no reason
to deviate from what the builder gave me.
For the night, am a little more confident of having less cloud
cover but model output is still keeping some cloud cover around
which plants a slight doubt in my mind. Winds will also be much
lighter as well. Builder temperatures are colder than what I have
in there for tonight. Will have to wait and see how tonight goes
but there is a growing potential for a freeze to hard freeze for
much if not the entire area.
Thursday/Thursday night...Temperatures will continue to be cold and
have no reason to doubt what the builder gave me. What is the big
question is the chance of precipitation later in the day and
especially during the night. Models continue to show a rather
strong mid level shortwave moving through, mainly during the
night. There appears to be a rather strong baroclinic zone/lots of
cold air aloft associated with this system.
A slug of mid level moisture moves across during the same time.
Again theta-e lapse rates are okay, but not negative. Also there is
a hint of elevated instability. For such a fast moving but potent
wave the forecaster builder still remains rather robust on its pops.
Right now the pops appear to be fine but may be a little
overdone.
.LONG TERM...(Friday Morning through Tuesday)
Issued at 229 AM MDT Tue Oct 9 2018
Unseasonable cool temperatures are in store for the entire weekend
as the Tri-State area currently remains positioned downstream of
a longwave ridge axis, allowing cold Canadian air to flow
southerly into the area throughout the mid and upper levels at the
beginning of the period. The pattern only looks to worsen by the
end of the weekend as a longwave trough positions itself directly
atop the plains bringing even colder Canadian air down into the
area. Furthermore, temps will bottom out over the weekend with
lows into the 20s behind a cold front which is set to pass
Saturday evening.
Saturday, a well-pronounced pre-frontal trough moves across the area
around 18Z, bringing with it PoPs ranging from 20%-50% with the
highest PoPs forecasted for the southeastern counties. Temperatures
will reach well below freezing, especially for the Colorado
counties, but the entire forecast area will be at risk for a frost
advisory, and potentially even snow showers for the Colorado
counties with a changeover to slight chances for a rain/snow
shower mix along a line from Arapahoe to Benkelman as early as
midnight MDT.
By 6 AM MDT Sunday, the entire Tri-State area will see chances for
snow showers as temperatures plummet behind a cold front which will
have passed south of the area causing higher pressure to build in
behind it. This will translate to dry conditions and unseasonably
cool max temps in the mid-to-upper 40s for Sunday and a slight
improvement into the low 50s for Monday. The airmass will begin to
modify behind the front and a return to northwesterly downslope flow
should allow WAA to return by Tuesday and finally bring temps into
the 60s.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 533 AM MDT Tue Oct 9 2018
For Kgld, ifr with occasional lifr conditions are expected through
09z. At that time conditions should become mvfr. North winds of 16
to 20 knots with gusts of 24 to 28 knots are expected until 01z.
After that north winds near 12 knots will shift to the northwest
at the same speed.
For Kmck, north winds near 13 knots and barely mvfr conditions are
expected until 16z. From 16z to 03z ifr conditions along with
north winds near 18 knots and gusts to 26 knots are expected. From
03z to 05z ifr conditions and north winds near 12 knots with
transition to mvfr conditions and northwest winds near 12 knots
after 05z.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Freeze Watch from late tonight through Wednesday morning for
KSZ001-002-013-014-027-028-041-042.
CO...Freeze Watch from late tonight through Wednesday morning for
COZ090>092.
NE...Freeze Watch from late tonight through Wednesday morning for
NEZ079-080.
&&
SHORT TERM...BULLER
LONG TERM...SANDERSON
AVIATION...BULLERHazardous weather outlook, Oct 9, 5:32 AM CDT, 8 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 432 AM MDT Tue Oct 9 2018 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101200- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 432 AM MDT Tue Oct 9 2018 /532 AM CDT Tue Oct 9 2018/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... The first accumulating snow of the season is expected later this afternoon into this evening. Snowfall amounts up to an inch are expected along and west of a line from Cheyenne Wells to Saint Francis to Haigler. Yuma county looks to have the best chance for this accumulating snow. Temperatures after midnight are expected to be 32 degrees or less for locations generally along and west of a line from Leoti to Colby to Trenton. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Through mid morning on Wednesday, temperatures will be 32 degrees or less over the western half of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 5:01 AM CDT | Freeze Watch | GLD | Cheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more | 8 hr |
| Oct 9, 1:05 PM CDT | Freeze Warning | GLD | Cheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more | 22 hr |
Nearby
Frost Advisories in Kansas, 2018Frost Advisories in Nebraska, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.